# SDR GTIA2016070401502

- Difficulty date: July 4, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 23,782 hours, 10,914 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 11 Abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  OXYGEN MASKS OVER ROW 11 ABC DROPPED.   REPLACKED OXYGEN MASKS AND SECURED DOOR IAW AMM 35-21-43-550-802-A
